JUCS - Journal of Universal Computer Science 15(1): 63-71, doi: 10.3217/jucs-015-01-0063
Non-Denumerable Infinitary Modal Logic
expand article infoMax J. Cresswell
‡ University of Auckland, Auckland, New Zealand
Open Access
Segerberg established an analogue of the canonical model theorem in modal logic for infinitary modal logic. However, the logics studied by Segerberg and Goldblatt are based on denumerable sets of pairs ‹Γ, α› of sets Γ of well-formed formulae and well-formed formulae α. In this paper I show how a generalisation of the infinite cut-rule used by Segerberg and Goldblatt enables the removal of the limitation to denumerable sets of sequents.
infinitary modal logic, canonical model, cut-rule, uniform substitution